# SDR FDEA201706101606

- Difficulty date: June 10, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 67,184 hours, 16,065 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB2932508
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE CAVITY AT  XOS 667 NEAR THE NR 5 SLAT INBD TRACK FOUND THE STRINGER CRACKED.  THE STRINGER WAS REPAIRED IAW SRM 57-40-03-2R FIG 202 REPAIR 2.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
